# SDR UPS04441793

- Difficulty date: January 24, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  FWD CARGO COMPT - RT STA 980 IN BETWEEN STR 41 AND STR 42 FRAME FOUND CRACKED.  FRAME REPAIRED AS PER SRM 53-10-04 FIG 52 AT FWD CARGO COMPT RT STA 980 BETWEEN STR 41 AND STR 42.
